# SDR UALA2010040901194

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,366 hours, 11,478 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 87
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORT FINAL HAD RT PACK OFF THEN RT ENGINE BLEED ON TAXI IN.  REPLACED PRSOV AND OPS CHECK NORMAL ON ENGINE RUN.  HAD R-ENG PRSOV FAULT ON SYS BITE BOX 2X AFTER CLEARING, R-ENG PRSOV WOULD NOT OPEN.  REPLACED R-PRSOV, CHECKED OK ON ENG RUN.
